# SDR SWI2025F01909

- Difficulty date: October 7, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON JOINT ANGLE AT FS 379.00 - FS 394.00 STGR 21R.  REMOVED AND INSTALLED NEW DIAPHRAGM ANGLE AT FS 379.00 - FS 394.00 AT STGR 21R IAW DWG SH670-32280 REV. H SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD
